# SDR AALA201810159042

- Difficulty date: October 11, 2018
- Submitted: October 16, 2018
- Operation: Air carrier
- Aircraft: N983NN
- Make and model: Boeing 737823
- Aircraft serial: 33337
- Aircraft time: 9,179 hours, 3,705 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 5A33077
- Part serial: BNG18222
- Condition: Defective
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ORD - THE AIRCRAFT WAS GROUNDED.  FA FOUND ELECTRONIC TYPE WIRE HANGING OUT FROM L1 DOOR SLIDE BUSTLE.  MAINTENANCE REMOVED AND REPLACED L1 DOOR SLIDE IAW MCM 25-94-10, OK FOR SERVICE.
